MathSciNet Relay Station
MathSciNet bibliographic data
MR2224049 03E15 (03D65 03E17 03E35)
Mildenberger, Heike; Shelah, Saharon; Tsaban, Boaz Covering the Baire space by families which are not finitely dominating. Ann. Pure Appl. Logic 140 (2006), no. 1-3, 60–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement